Universal homoclinic bifurcations and chaos near double resonances

Abstract We study the dynamics near the intersection of a weaker and a stronger resonance inn-degree-of-freedom, nearly integrable Hamiltonian systems. For a truncated normal form we show the existence of (n−2)-dimensional hyperbolic invariant tori whose whiskers intersect inmultipulse homoclinic ... Ausführliche Beschreibung

1. Person: Haller, G.
Quelle: in Journal of statistical physics Vol. 86 (1997), p. 1011-1051
Weitere Artikel
Format: Online-Artikel
Genre: Hamiltonian systems, resonances, homoclinic bifurcations, chaos
Sprache: English
Veröffentlicht: 1997
Beschreibung: Online-Ressource
Online Zugang: Online
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!
Anmerkung: Copyright: Copyright 1997 Plenlum Publishing Corporation


Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions